ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Алгебра со сверхтождествами многообразия алгебр Де Моргана

Мовсисян, Ю. М. and Асланян, В. А. (2013) Алгебра со сверхтождествами многообразия алгебр Де Моргана. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (5). pp. 49-62. ISSN 00002-3043

[img] PDF
Download (1763Kb)

    Abstract

    В статье характеризуется класс алгебр, в которых выполняются сверхтождества многообразия алгебр Де Моргана.

    Item Type: Article
    Additional Information: Algebras with hyperidentities of the variety of De Morgan algebras / Yu. M. Movsisyan, V. A. Aslanyan.
    Uncontrolled Keywords: сверхтождество, алгебра Де Моргана, Де Морганова сумма алгебр, базис сверхтождеств, квазирешетка Де Моргана.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Apr 2014 14:45
    Last Modified: 25 Apr 2014 14:45
    URI: http://mathematics.asj-oa.am/id/eprint/2378

    Actions (login required)

    View Item